Derivative-free methods for monotone variational inequality and complementarity problems

被引:6
|
作者
Peng, JM [1 ]
机构
[1] Chinese Acad Sci, Inst Computat Math & Sci Engn Comp, State Key Lab Sci & Engn Comp, Beijing, Peoples R China
基金
中国国家自然科学基金;
关键词
variational inequality problems; complementarity problems; NCP functions; unconstrained optimization; constrained optimization;
D O I
10.1023/A:1021712513685
中图分类号
C93 [管理学]; O22 [运筹学];
学科分类号
070105 ; 12 ; 1201 ; 1202 ; 120202 ;
摘要
Monotone variational inequality problems with box constraints and complementarity problems are reformulated as simple-bound optimization problems. Some derivative-free methods for these problems are proposed. It is shown that, for these new methods, the updated point sequence remains feasible with respect to its simple constraints if the initial point is feasible. Under certain conditions, these methods are globally convergent.
引用
收藏
页码:235 / 252
页数:18
相关论文
共 50 条
  • [31] DERIVATIVE-FREE DISCRETE GRADIENT METHODS
    Myhr, Hakon Noren
    Eidnes, Solve
    [J]. JOURNAL OF COMPUTATIONAL DYNAMICS, 2024, : 256 - 273
  • [32] Derivative-free Methods for Structural Optimization
    Ilunga, Guilherme
    Leitao, Antonio
    [J]. ECAADE 2018: COMPUTING FOR A BETTER TOMORROW, VO 1, 2018, : 179 - 186
  • [33] Variational Data Assimilation Based on Derivative-Free Optimization
    Nino, Elias D.
    Sandu, Adrian
    [J]. DYNAMIC DATA-DRIVEN ENVIRONMENTAL SYSTEMS SCIENCE, DYDESS 2014, 2015, 8964 : 239 - 250
  • [34] A new derivative-free descent method for the nonlinear complementarity problem
    Yamada, K
    Yamashita, N
    Fukushima, M
    [J]. NONLINEAR OPTIMIZATION AND RELATED TOPICS, 2000, 36 : 463 - 487
  • [35] Two derivative-free algorithms for constrained nonlinear monotone equations
    Abubakar, Auwal Bala
    Mohammad, Hassan
    Waziri, Mohammed Yusuf
    [J]. COMPUTATIONAL AND MATHEMATICAL METHODS, 2021, 3 (06)
  • [36] Accelerated derivative-free method for nonlinear monotone equations with an application
    Ibrahim, Abdulkarim Hassan
    Kumam, Poom
    Abubakar, Auwal Bala
    Adamu, Abubakar
    [J]. NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2022, 29 (03)
  • [37] Three adaptive hybrid derivative-free projection methods for constrained monotone nonlinear equations and their applications
    Liu, Pengjie
    Wu, Xiaoyu
    Shao, Hu
    Zhang, Yan
    Cao, Shuhan
    [J]. NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2023, 30 (02)
  • [38] A subspace inertial method for derivative-free nonlinear monotone equations
    Kimiaei, Morteza
    Ibrahim, Abdulkarim Hassan
    Ghaderi, Susan
    [J]. OPTIMIZATION, 2023,
  • [39] ABSTRACT VARIATIONAL INEQUALITY PROBLEMS AND A BASIC THEOREM OF COMPLEMENTARITY
    YAO, JC
    [J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1993, 25 (01) : 73 - 79
  • [40] A POTENTIAL REDUCTION ALGORITHM FOR MONOTONE VARIATIONAL INEQUALITY PROBLEMS
    LIANG Xi ming (Institute of Industrial Process Control
    [J]. Journal of Systems Science & Complexity, 2000, (01) : 59 - 66